MathSciNet Relay Station
MathSciNet bibliographic data
MR966397 (90b:35231) 35R20 (35A10 47H15)
Asano, Kiyoshi A note on the abstract Cauchy-Kowalewski theorem. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 4, 102–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement